# SDR SWAA2023083094454

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 73,319 hours, 43,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT RIGHT SERVICE DOOR GIRT BAR FOUND HALF OFF<[01] STOWED GIRT BAR PER AMM 25-66-01. AIRCRAFT OK FOR SERVICE.
